Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: the singular complement method

Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: the... http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Computational Physics CrossRef

Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: the singular complement method

Journal of Computational Physics , Volume 191 (1): 147-176 – Oct 1, 2003

Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: the singular complement method

Journal of Computational Physics , Volume 191 (1): 147-176 – Oct 1, 2003

Loading next page...
 
/lp/crossref/numerical-solution-to-the-time-dependent-maxwell-equations-in-OgBS6pRDZT

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0021-9991
DOI
10.1016/s0021-9991(03)00309-7
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of Computational PhysicsCrossRef

Published: Oct 1, 2003

References